# SDR ABXA9701448

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 1864
- Condition: Defective
- Location: Nlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING GEAR UPLATCH CHECK, THE LEFT GEAR UNSAFE AND THE GREEN NOSE GEAR LIGHT ILLUMINATED.  NO VIBRATION OR EXCESS NOISE WAS NOTED.  RECYCLED GEAR, NO CHANGE.  TAPPED ON CASE FOR GREEN LANDING GEAR LIGHT AND LIGHT WENT OUT.  REPLACED LIGHT BULB IN THE NOSE LANDING GEAR LIGHT ASSY.
